Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

13 years old, suffering from tiredness, fever, loose motions. Taken vaccinations for typhoid. Treatment?

Hi , my daughter is 13 years old. she feels tired all the time and sometimes have 99.2 F body temperature. She also has feeling of loose motions very often. She had suffered from typhoid in feburary this year. We got her vaccinated after 8 weeks for typhoid. I am not able to understand why she feels this way all the time.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Get her complete examination by a Pediatrician to look for anemia, vitamin deficiencies, or any other associated nutritional deficiencies which are the common causes of tiredness.
Thyroid profile to be checked once to see for hypothyroidism.
Give her balanced and nutritious diet which contains all components of food pyramid.
Engage her to play games and soprts as physical activity make her alert and active.
Hope I have answered your query.
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor